# SDR USAA2010091491985

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 32,411 hours, 17,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1276 - PHL-IND - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE IS INOPERATIVE.  REMOVED AND REPLACED FORWARD MEGAPHONE.  OPERATIONAL CHECK WAS GOOD.
